# SDR COMA0061027

- Difficulty date: December 6, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 2,154 hours, 2,205 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION MESSAGE.  REPLACED SMOKE DETECTOR.
